# SDR DALA2019090305107

- Difficulty date: September 3, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 70,993 hours, 52,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT OVERWING LIGHTS INOP. R/R BATTERIES IN BATTERY PACK PER AMM 33-53. NOW OPS NML. (LP6121960)
